# SDR USAA2012040200035

- Difficulty date: March 26, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 37,514 hours, 13,760 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: C60AA0062
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ECAM MESSAGE,  GREEN HYDRAULIC SYSTEM LOW.  RETURNED DEPARTURE, USED MANUAL LANDING GEAR EXTENSION, AND DECLARED EMERGENCY.  REMOVED AND REPLACED GREEN HYDRAULIC RESERVOIR LOW LEVEL SWITCH.  OPS CHECKED GOOD PER AMM 29-11-41 & 29-31-00-710-001.
